Scattered BG

4 posts, 4 contributors

Search the DAFNE Online Forums

 
sdhanani DAFNE Graduate
Central Middlesex Hospital
4 posts

Hi all,

Have type 1/3c
Had a very bad experience last night, took my novorapid at 9pm BG as follows:

12.30 4.2 measured before bed and taking levimer
1.00 3.7
1.30 4.7
1.50 3.1

Did all sorts of hypo treatments BG going up and down finally BG steadily going up

Has anyone experienced the same?

No exercise or physical activity

Warwick DAFNE Graduate
Diabetes Australia-Vic, Melbourne, Victoria
489 posts

Any chance that you accidentally took your basal dose twice?

novorapidboi26 DAFNE Graduate
NHS Lanarkshire
1,763 posts

Alcohol?

torana DAFNE Graduate
Royal North Shore Hospital, St Leonards, NSW
9 posts

Hi sdhanani,
Thanks for sharing your experience. It seems like you had a rotten night. I have also woken up many times over the years in the early mornings with lows. I have found taking insulin is not an exact science and as there are so many variables such as sickness, exercise, indigestion, correct needle procedures etc etc etc etc one suggestion is to have an earlier needle for both short and long acting insulins. This will give you time to ascertain what's happening throughout the night. Also, by taking the fast acting earlier hopefully its life span will be decreasing by bedtime. All the best